# SDR GTIA2022120136811

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 56,520 hours, 25,926 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Loose
- Location: Apu Oil Drain
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR INTERMITTENT DURING ENTIRE FLIGHT. ODOR WAS MOST PROMINENT DURING IDLE THRUST AT LOWER ALTITUDE ( BELOW 10,000) STRONGEST ODOR WAS DURING APPROACH.-UPON INSPECTION FOUND APU OIL TANK DRIN PLUG LOOSE, PRFORMED APU & ENGINE RUN-UP ISOLATION OF PACK 1 & 2 FOR TROUBLESHOOTING. PREFORMED SNIFFER CHECK THROUGH THE CABIN FOUND NO DEFECTS AT THIS TIME, A/C OK FOR SERVICE IAW AMM 21-00-00.
